Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ValeRossi46

Differin Ib Within First Few Days?

Recommended Posts

Hey guys,

This is my first post on acne.org, I've been around for a while but only now felt the need to make an account so I can post something.

First a brief summary of my fight against acne, I had moderate acne for a few years, sometimes getting pretty bad but not Accutane needing bad, and went to the doctor and tried many things, nothing working. then after a few years having acne, nothing working, but it still not really bothering me suddenly my acne exploded, Had really bad cystic acne all over my face and back etc so took accutane. that was about a year and a half ago, The accutane cleared me up pretty much then about 2 months later I started getting really mild acne again, it didn't really bother me though until a few months ago it started hammering at me again, So I went back to the doctor and got differin 0.1 cream.

Pretty much my mothers friend new someone who had acne come back after accutane and differin worked for them. Anyway, So I got this on wednesday, and I'd say my acne was moderate, and only on my face, not as bad as pre accutane but still bad enough to make me feel terrible about it. I've applied a thin layer each night, and I'm managing the dryness with a moisturizer, yet Within the first few days my acne has just exploded, I'd say one of my cheeks is now severe, and the rest is getting there, It's terrible, my face is breaking out more and more by the minute it feels like.

I was expecting an initial breakout, but after atleast a week or so, is it normal to be having these breakouts after only a few days? I'd say it started breaking out after the second night.

Sorry for posting this if this turns out to be completely normal, but everything I read seemed to say an IB within the first few weeks not days, So it's worried me quite abit.

Anyway if anyone out there has any experience with differin, Did you have an IB? and did differin work for you? I'm willing to give it atleast 3 months, no matter how bad it gets.

Share this post


Link to post
Share on other sites

Ok, I'm quite worried now, It's been a week now on Differin and I think I'm going to have to stop using it until I see a doctor. the last few nights It's been stinging when I apply the Differin and then moisturizer on a couple of bad spots, but today my entire face is stinging and visibly burnt, It isnt from the sun since I've barely been out this week and when I have been out it's been cold wet weather. anyway is there anything I can do to combat the burning? I really want to keep using this but today it's got unbearable.. :(

Share this post


Link to post
Share on other sites

My guess is your using too much. You should be used a pea sized amount on your acne. Anything more than that is going to cause huge irritation, which sounds like you are experiencing. I would skip a day or two until your skin settles down. Then reintroduce the topical back in with just a pea sized amount. For the burning sensation you could apply aloe Vera to your skin, that will help calm things down and stop the burning. Just make sure your using pure aloe Vera, nothing that is scented or anything. A aloe plant would be the best resource of getting it, but you can buy quality aloe in a bottle as well.

Share this post


Link to post
Share on other sites

Yeah, I think I might have used too much the first few days, even though after that I did use a pea sized amount each night. I'll give it a night or two without the differin, and I'll get some aloe vera, thanks alot for the advice!

Share this post


Link to post
Share on other sites

How are things going?

I'm using Epiduo and i'm on day 9. Had a little IB after about a week. I think the retinoids are bringing all the bad stuff to the skins surface.

Share this post


Link to post
Share on other sites

I got the aloe vera, and left the differin for a day, I woke up today my face was fine, no burning or anything!,I think i was just putting too much differin on.

I Put a tiny bit of differin on a bad spot this evening to see if it would sting, and it didn't sting at all, so I then put it on all of my acne. The aloe vera is amazing! Im on day 11 and I had a few days of really bad breakouts in the first couple of days, but the last few days it's died down quite abit, had a minor breakout but nothing major. My guess is I had that really bad IB due to putting abit too much Differin on, and then had the burning and stinging because of that.

Yeah I think It's bringing all of it too the surface, I've noticed now though already my skin is feeling much much better and smoother!

:)

Share this post


Link to post
Share on other sites

No problem, I'm glad it helped you. I have been in your situation before and figured that was the problem. Aloe is always good for skin that is dry enough that it burns when you apply any products. I figured it would help you. It's good to be able to share any knowledge I have. :)

Share this post


Link to post
Share on other sites

I just started using differin 2 weeks ago, and I already noticed breaking out more than usual after just the first few days as well! I really wanna know how long the IB will last (if this is what it is) and when it will all die down

Keep us updated on how your skin is doing!

Share this post


Link to post
Share on other sites

I'm coming up to my 3rd week now and So far so good, I'm having quite bad breakouts now and then but I feel like the acne's healing upalot quicker.. Just last week my right cheek was covered with spots and my forehead wasn't too bad, and now my right cheeks cleared up alot yet my foreheads pretty bad!

I think the aloe vera is really helping aswell. It's helped alot with the burning, but I think it's also helping on the acne aswell.

the worst my skin's been so far was when I first wrote this post, thinking about it the aloe vera has helped me alot alongside the differin!

hopefully soon the breakouts will die down, although I know that It could take awhile.

:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×